# SDR PCAA0111133

- Difficulty date: November 10, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- Aircraft time: 26,073 hours, 29,287 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABE- FLIGHT 3521.  CREW REPORTED EMERGENCY LIGHTS FLICKERING ON AND OFF.  MAINTENANCE INSPECTED WIRING AND FOUND PIN-B AT CANNON PLUG 9811P45 PUSHED BACK AND NOT LOCKING.  PIN REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
